# SDR DALA2023101808562

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,262 hours, 17,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185, 1R DOOR DOES NOT INDICATE CLOSED WHEN DOOR IS CLOSED. CORRECTIVE ACTION: TIGHTENED S196 TARGET BRACKET AND RIGGED S196 TO REQ'D GAP IAW B767-300 AMM 52- 71. MEL AND PLACARD REMOVED. (4299346)
